Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Frequent bowel movement, taking ragi and milk, taking darolac sachet and ofloxacin suspension

my 5,1/2 month old son is passing motion more than 12 times a day. for last two week he is taking ragi and mother milk since his birth only. the abnormal pooping is since his birth .please advise. water is also coming with poop. it is sticky also.local doctor has advised don t be panic but we are frightened, however he has prescribed Darolac sachet and ofloxacin suspension and it is given to him from 17th april .we observed that whenever he takes mother milk he feel pain in stomach and pass the motion instantly. .
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
in my experiennce i have may patients like this
these child have lactose in tolerence
i would suggest the mother to eliminate all milk and diary products for child relief as lactose in milk which mother take pass through her milk to child
in my opinion this will help more than the medicines
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor